Isidoro Gitler
Isidoro Gitler
Professor of Mathematics, Mathematics Department CINVESTAV
Verified email at
Cited by
Cited by
Réseaux électriques planaires II
YC de Verdiere, I Gitler, D Vertigan
Commentarii Mathematici Helvetici 71 (1), 144-167, 1996
Ring graphs and complete intersection toric ideals
I Gitler, E Reyes, RH Villarreal
Discrete mathematics 310 (3), 430-441, 2010
A note on Rees algebras and the MFMC property
CEVRHV Isidoro Gitler
Beiträge zur Algebra und Geometrie Contributions to Algebra and Geometry 48 …, 2007
Blowup algebras of square-free monomial ideals and some links to combinatorial optimization problems
I Gitler, E Reyes, RH Villarreal
The Rocky Mountain Journal of Mathematics, 71-102, 2009
Blowup algebras of ideals of vertex covers of bipartite graphs
I Gitler, E Reyes, RH Villarreal
Contemporary Mathematics 376, 273-280, 2005
Bounds for invariants of edge-rings
I Gitler, CE Valencia
Communications in Algebra 33 (5), 1603-1616, 2005
Four‐terminal reducibility and projective‐planar wye‐delta‐wye‐reducible graphs
D Archdeacon, CJ Colbourn, I Gitler, JS Provan
Journal of Graph Theory 33 (2), 83-93, 2000
Ring graphs and toric ideals
I Gitler, E Reyes, RH Villarreal
Electronic Notes in Discrete Mathematics 28, 393-400, 2007
Graphs, rings and polyhedra
I Gitler, RH Villarreal
Cinvestav, 2011
Delta-Wye-Delta transformations: algorithms and applications.
I Gitler
Multiplicities of edge subrings
I Gitler, CE Valencia
Discrete mathematics 302 (1-3), 107-123, 2005
A note on the Rees algebra of a bipartite graph
I Gitler, C Valencia, RH Villarreal
Journal of Pure and Applied Algebra 201 (1-3), 17-24, 2005
The crossing number of a projective graph is quadratic in the face–width
I Gitler, P Hliněný, J Leaños, G Salazar
Electronic Notes in Discrete Mathematics 29, 219-223, 2007
On terminal delta‐wye reducibility of planar graphs
I Gitler, F Sagols
Networks 57 (2), 174-186, 2011
Complete intersection toric ideals of oriented graphs and chorded-theta subgraphs
I Gitler, E Reyes, JA Vega
Journal of Algebraic Combinatorics 38 (3), 721-744, 2013
Bounds for graph invariants
I Gitler, CE Valencia
arXiv preprint math.CO/0510387, 2005
The crossing number of a projective graph is quadratic in the face–width
I Gitler, P Hliněný, J Leaños, G Salazar
the electronic journal of combinatorics, R46-R46, 2008
A network model to explore the effect of the micro-environment on endothelial cell behavior during angiogenesis
N Weinstein, L Mendoza, I Gitler, J Klapp
Frontiers in physiology 8, 960, 2017
Performance of a code migration for the simulation of supersonic ejector flow to SMP, MIC, and GPU using OpenMP, OpenMP+ LEO, and OpenACC directives
C Couder-Castaneda, H Barrios-Piña, I Gitler, M Arroyo
Scientific Programming 2015, 2015
Implosive graphs: square-free monomials on symbolic Rees algebras
A Flores-Méndez, I Gitler, E Reyes
Journal of Algebra and Its Applications 16 (08), 1750145, 2017
The system can't perform the operation now. Try again later.
Articles 1–20